ISSN 1016-5169 | E-ISSN 1308-4488
pdf
Carbamazepine-induced atrioventricular block in an elderly woman [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2016; 44(1): 68-70 | DOI: 10.5543/tkda.2015.89069

Carbamazepine-induced atrioventricular block in an elderly woman

İlknur Can1, Venkat Tholakanahalli2
1Department of Cardiology, Necmettin Erbakan University Meram Faculty of Medicine, Konya, Turkey
2Department of Cardiology, University of Minnesota Va Medical Center, Minneapolis, USA

An 88-year-old woman was admitted to the emergency department after experiencing syncope while in a sitting position. Electrocardiogram showed advanced degree heart block. She has been on low-dose carbamazepine (200 mg/day) for the last year for trigeminal neuralgia (TN). After discontinuation of carbamazepine, the patient returned to normal sinus rhythm.

Keywords: Atrioventricular block, carbamazepine

How to cite this article
İlknur Can, Venkat Tholakanahalli. Carbamazepine-induced atrioventricular block in an elderly woman. Turk Kardiyol Dern Ars. 2016; 44(1): 68-70

Corresponding Author: İlknur Can, Türkiye
Manuscript Language: English


Journal Metrics

Journal Citation Indicator: 0.18
CiteScore: 1.1
Source Normalized Impact
per Paper:
0.22
SCImago Journal Rank: 0.348

Quick Search



Copyright © 2024 Archives of the Turkish Society of Cardiology



Kare Publishing is a subsidiary of Kare Media.